RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 13, Issue 2  


Improvement of the remainder term of some asymptotic formulas
I. M. Vinogradov
97
Functions of finite degree and functions of finite semidegree
S. N. Bernshtein
111
Some topological invariants of closed Riemannian manifolds
L. S. Pontryagin
125
Linear singular equations in a normed ring
Z. I. Khalilov
163
On the convergence of a formula of trigonometric interpolation
L. N. Chakalov
177
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019